Endometriosis UK

Vomitted blood

Hey guys! This is my first post. I have just been diagnosed with stage 4 severe/extensive deep infiltrating endometriosis with cysts and multiple bilateral endometriomas. (I had an MRI which showed this). I am waiting for my laparoscopy for the excision of the endo and the endometriomas and to check tube patency etc.

Lately ive been experiencing alot of nausea and light headedness around period. I have just started my period this morning and just now i have had a brownish coloured vomit with specs of blood through it (so sorry for the TMI). I have also diarrhoead 6 times already- which is normal for me on my period. I believe i have endo on my bowel as i have very erratic bowel motions.

Has this vomitting episode happened to anyone else before? I think my endo is getting worse. I find that i usually vomit after i take mefanamic acid with any other painkillers which is what i took earlier today and it happened to me 2 weeks ago when i did the same. Does this happen to anyone else???

Thanks :)

6 Replies
oldestnewest

Mefanamic acid used to make me feel very sick so I stop using it and now use the over the counter Feminax which is fab! I now have a wrecked stomach after taking mefanamic acid.

Reply

Hi, do you know that Feminax is the same type of drug? I doubt it’s doing your stomach any favours. Might be a good idea to review with your GP.

Reply

Yeah I know, it's not as harsh on my stomach. ;)

Reply

Hi, mefanamic acid belongs to a group of drugs called NSAIDs. That stands for non-steroidal anti-inflammatory drugs. The over the counter ones are aspirin and ibuprofen (neurofen). They all have a tendency to cause gastric problems. It’s not uncommon to get irritation and bleeding. This is why we are often advised not to take them continuously. I suggest you see your GP asap because you may be getting such a reaction.

Personally I get such a bad reaction I can’t take any NSAID. It’s a pain (literally) as they are so often recommended for endo.

1 like
Reply

I can't take any NSAIDS at all, as the pain in my stomach from them is worse than any symptom I'd need to take the painkillers for.

Yet last year was prescribed mefanamic acid (even though gp new of my allergy to NSAIDS) and i ended up on all fours screaming in agony, like I'd been poisoned!

I wonder if the mefenamic acid is causing you the grief?

Reply

Thank you sooo much guys for responding! I got really worried when this happened but im happy to know im not alone in this! I will go back to my gp and discuss options! It sucks cuz i just paid for a batch more mefanamic acid haha cuz i pay for my prescriptions :/

I will also look into feminax too and see if that can help xxx

Reply

You may also like...